C.R. BARD, INC. (BASD) -3006260740 POWERPICC SOLO 4F SL MAX BARRIER PLUS KIT; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Back to Search Results |
| Model Number |
N/A |
| Medical Device Problem Codes |
Defective Component (2292); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/11/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and is pending evaluation.Results are expected soon.A batch history review (bhr) of regw2246 showed four other similar product complaint(s) from this lot number.The complaints for this lot number (regw2246) have been reported from the same facility in united states.
Event or Problem Description
It was reported by the customer "yellow rubber seal on t-connector set not making complete seal, air and saline leakage when flushing after line has already been primed, user has concern about air entering the line." add info rcvd 01/18/2023: regarding the description, essentially one of our picc nurses noted air being introduced into the wire connector adapter of the line upon aspiration during assessment of blood return with the latest batch of single lumen 4 french piccs.We had discussed this and opened another kit of the same lot, primed a line with saline and took a video to attempt to determine what was happening.It appears either the connection of the rubberized piece the wire stylet passes through is the issue, with air entering from either the hole the wire passes through or at the connection to the plastic.
Event or Problem Description
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, applicable previous investigation(s), video sample (if available), complaint and lot history review, applicable manufacture records, and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of a leaking t-lock extension set is confirmed but the exact cause remains unknown.One video sample of a 4 fr single lumen powerpicc solo catheter was provided for evaluation.The device is shown outside of patient use and is attached to a luer lock syringe.The user is infusing fluid through the t-lock extension set and fluid appears to be leaking through the yellow septum.The user then aspirates with the syringe and air bubbles are visibly being aspirated while attached to the syringe.The dimensional and physical characteristics of the t-lock extension set and septum could not be clearly inspected from the video.Based on the information provided, possible contributing factors include damaged septum or hub components.Since a leak was observed in the video provided, the complaint is confirmed; however, the root cause of the reported event could not be determined.H3 other text : evaluation findings are in section h.11.